# SDR ASMF200403019

- Difficulty date: March 30, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 59,711 hours, 46,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REQUESTED A CHECK FOR DENTS IN RIGHT SIDE OF FUSELAGE NEAR TO THE STATIC PORTS.  AIRCRAFT WAS CHECKED BY DENTS IAW SRM 53-04 AND DENTS WERE WITHIN LIMITS.
